# SDR A6WA200740381

- Difficulty date: July 9, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 8,719 hours, 8,022 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14L IS CRACKED NEAR RADIUS APPROX 1.5 INCH LONG.  (K)  REMOVED AND REPLACED FS 621 TO 625.30 INTERCOSTAL IAW BOMBARDIER AERO SPACE REO 601R-53-61-422 AND CRJ SRM 51-42-06.  (M)
